# SDR FDEA202305160872

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 72,179 hours, 24,688 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271N203011
- Part serial: 6297
- Condition: Failed
- Location: N/A
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PASSING 8000 FEET, GOT R HYD QTY LOW WHICH TURNED  INTO R HYD SYS PRESS. CONSULTED QRH, FOLLOWED  PROCEDURE, DECLARED EMERGENCY AND LANDED SAFELY.  ***EMERGENCY DECLARED***  INSTALLED FILTER MODULE REF AMM 29-11-17-4.  SERVICED RIGHT HYD SYSTEM  REF AMM  12-12-01-3. LEAK CHECKED FILTER MODULE AND THEN RAN RIGHT ENG FOR FIVE MINUTES REF JRH CHAP 5.. NO LEAKS WERE NOTED.  OK FOR SERVICE.
